Partial Schauder Estimates for Second-Order Elliptic and Parabolic Equations: A Revisit

Hongjie Dong, Seick Kim

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Under various conditions, we establish Schauder estimates for both divergence and non-divergence form second-order elliptic and parabolic equations involving Hölder semi-norms not with respect to all, but only with respect to some of the independent variables. A novelty of our results is that the coefficients are allowed to be merely measurable with respect to the other independent variables.

Original languageEnglish
Pages (from-to)2085-2136
Number of pages52
JournalInternational Mathematics Research Notices
Volume2019
Issue number7
DOIs
Publication statusPublished - 2019 Apr

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this